# SDR SWIA200820381

- Difficulty date: November 10, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 23,120 hours, 34,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7811 - EMERGENCY LIGHTS CAME ON JUST BEFORE THE LANDING CHECK AND STAYED ON UNTIL TURNING OFF RUNWAY.  REPLACED RELAY K0201.
